# SDR CA190618006

- Difficulty date: June 17, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Sensor
- Part number: 1018277
- Condition: Faulted
- Location: Lt Engine Oil
- Component part number: UNKNOWN
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORT: L ENG FAULT-73 L ENG FAULT - FADEC FAULT 2 - L ENG OIL PRESS APPEARED DURING FLIGHT  (ENGINE POWER REDUCED, FLIGHT CONTINUED, NO EMERGENCY DECLARED) LHE OIL PRESSURE SENSOR REPLACED. A/C BACK IN SERVICE (TC# 20190618006)
